Alert archive / Idaho / Red Flag Warnings in 2007

Red Flag Warning 22, NWS Pocatello, ID

August 25, 200715 counties in Idaho

NWS Pocatello, ID issued this red flag warning at Aug 25, 2007, 8:55 PM MDT for 15 counties in Idaho. It took effect at Aug 26, 2007, 12:00 PM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 25, 2007, 8:55 PM MDT (02:55 UTC)
In effect from
Aug 26, 2007, 12:00 PM MDT
Expired
Aug 26, 2007, 9:59 PM MDT
In force
10 hr
Issued by
NWS Pocatello, ID

Counties Bannock County, ID, Bear Lake County, ID, Bingham County, ID, Bonneville County, ID, Butte County, ID, Caribou County, ID, Clark County, ID, Franklin County, ID, Fremont County, ID, Jefferson County, ID, Lemhi County, ID, Madison County, ID, Oneida County, ID, Power County, ID, Teton County, ID

The radar

The Pocatello radar (KSFX), 49 km from the middle of the area, began a volume at 02:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 00:00Z, 2.9 hours before the alert went out and 284 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 00:00Z on 2007-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 00:00Z on 2007-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4703 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KPIH 260255
RFWPIH

RED FLAG WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
855 PM MDT SAT AUG 25 2007

IDZ405>407-261500-
/O.UPG.KPIH.FW.A.0015.070826T1800Z-070827T0300Z/
/O.NEW.KPIH.FW.W.0022.070826T1800Z-070827T0400Z/
/O.EXT.KPIH.FW.W.0021.000000T0000Z-070826T0600Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
EAST CENTRAL IDAHO MOUNTAINS-
855 PM MDT SAT AUG 25 2007

...RED FLAG WARNING NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT 
FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR CENTRAL IDAHO 
MOUNTAIN ZONES 405...406 AND 407...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 10 PM MDT SUNDAY 
FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR CENTRAL IDAHO 
MOUNTAIN ZONES 405...406 AND 407...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 10 PM MDT SUNDAY. THE 
RED FLAG WARNING FOR THIS EVENING WILL ALSO CONTINUE UNTIL
MIDNIGHT MDT TONIGHT. THE FIRE WEATHER WATCH IS NO LONGER IN
EFFECT.

WIND GUSTS TO 30 MPH AND LOW HUMIDITY WILL CONTINUE ACROSS THE 
CENTRAL IDAHO MOUNTAINS THROUGH MIDNIGHT TONIGHT. AFTER MIDNIGHT...
WINDS WILL BEGIN TO DIMINISH AS COOLER TEMPERATURES AND HIGHER 
HUMIDITIES DEVELOP.

A DRY SURFACE COLD FRONT IS ALSO EXPECTED TO SWING INTO THE
REGION SUNDAY. THIS FRONT WILL GENERATE GUSTY WINDS TO 35
MPH AND LOW HUMIDITY CREATING ANOTHER PERIOD OF CRITICAL
FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR ARE EXPECTED TO DEVELOP. A COMBINATION 
OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES
WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

IDZ409>413-261500-
/O.UPG.KPIH.FW.A.0015.070826T1800Z-070827T0300Z/
/O.NEW.KPIH.FW.W.0022.070826T1800Z-070827T0400Z/
MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER
BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM-
CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF-
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
CARIBOU RANGE/CARIBOU NF-
855 PM MDT SAT AUG 25 2007

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 10 PM MDT SUNDAY FOR 
SOUTHEAST IDAHO ZONES 409...410...411...412...413...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 10 PM MDT SUNDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A DRY SURFACE COLD FRONT WILL MOVE THROUGH THE CENTRAL IDAHO MOUNTAINS
SUNDAY PRODUCING STRONG GUSTY WINDS AND LOW HUMIDITY THROUGHOUT
THE SNAKE RIVER PLAIN AND SOUTHEAST IDAHO MOUNTAINS. THE
COMBINATION OF WIND GUSTS TO 40 MPH AND HUMIDITY BELOW 15 PERCENT
WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO DEVELOP. A COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

$$
4 follow-up statements
000 
WWUS85 KPIH 260451
RFWPIH

RED FLAG WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
1051 PM MDT SAT AUG 25 2007

IDZ405>407-261700-
/O.CAN.KPIH.FW.W.0021.000000T0000Z-070826T0600Z/
/O.CON.KPIH.FW.W.0022.070826T1800Z-070827T0400Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
EAST CENTRAL IDAHO MOUNTAINS-
1051 PM MDT SAT AUG 25 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 10 PM MDT
SUNDAY FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR CENTRAL IDAHO 
MOUNTAIN ZONES 405...406 AND 407...
...RED FLAG WARNING IS CANCELLED FOR THE REMAINDER OF THIS 
EVENING FOR CENTRAL IDAHO MOUNTAIN ZONES 405...406 AND 407...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE RED
FLAG WARNING THAT WAS IN EFFECT THROUGH MIDNIGHT TONIGHT. 
HOWEVER...A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 10 PM
MDT SUNDAY.

WIND GUSTS HAVE BEGUN TO SUBSIDE THIS EVENING AS TEMPERATURES
CONTINUED TO COOL AND HUMIDITIES CLIMBED ABOVE 15 PERCENT. THUS
THE RED FLAG WARNING THAT WAS IN EFFECT THROUGH MIDNIGHT TONIGHT
HAS BEEN CANCELLED.

A DRY SURFACE COLD FRONT IS STILL EXPECTED TO SWING INTO THE
REGION SUNDAY. THIS FRONT WILL GENERATE GUSTY WINDS TO 35 MPH AND
LOW HUMIDITY CREATING ANOTHER DAY OF CRITICAL FIRE WEATHER
CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR ARE EXPECTED TO DEVELOP. A
COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM
TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

IDZ409>413-261700-
/O.CON.KPIH.FW.W.0022.070826T1800Z-070827T0400Z/
MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER
BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM-
CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF-
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
CARIBOU RANGE/CARIBOU NF-
1051 PM MDT SAT AUG 25 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 10 PM MDT
SUNDAY FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO 
ZONES 409...410...411...412 AND 413...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 10 PM MDT
SUNDAY. 

A DRY SURFACE COLD FRONT WILL MOVE THROUGH THE CENTRAL IDAHO
MOUNTAINS SUNDAY PRODUCING STRONG GUSTY WINDS AND LOW HUMIDITY
THROUGHOUT THE SNAKE RIVER PLAIN AND SOUTHEAST IDAHO MOUNTAINS.
THE COMBINATION OF WIND GUSTS TO 40 MPH AND HUMIDITY BELOW
15 PERCENT WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO DEVELOP. A COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KPIH 260948
RFWPIH

RED FLAG WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
348 AM MDT SUN AUG 26 2007

IDZ405>407-409>413-262200-
/O.CON.KPIH.FW.W.0022.070826T1800Z-070827T0400Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
EAST CENTRAL IDAHO MOUNTAINS-
MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER
BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM-
CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF-
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
CARIBOU RANGE/CARIBOU NF-
348 AM MDT SUN AUG 26 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM
MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES IN 
EASTERN IDAHO ZONES 405/406/407/409/410/411/412/413...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM MDT
THIS EVENING. 

A DRY SURFACE COLD FRONT WILL MOVE THROUGH THE CENTRAL IDAHO
MOUNTAINS TODAY AND TONIGHT...PRODUCING STRONG GUSTY WINDS AND
LOW HUMIDITY THROUGHOUT THE SNAKE RIVER PLAIN AND SOUTHEAST IDAHO
MOUNTAINS. WIND GUSTS OF 25 TO 35 MPH WILL BE COMMON ACROSS THE
AREA...WITH SOME AREAS IN THE SNAKE RIVER PLAIN APPROACHING 40
MPH. THIS ALONG WITH RELATIVE HUMIDITIES AT OR BELOW 15 PERCENT
WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO DEVELOP. A COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KPIH 262037
RFWPIH

RED FLAG WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
237 PM MDT SUN AUG 26 2007

IDZ405>407-409>413-270400-
/O.CON.KPIH.FW.W.0022.000000T0000Z-070827T0400Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
EAST CENTRAL IDAHO MOUNTAINS-
MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER
BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM-
CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF-
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
CARIBOU RANGE/CARIBOU NF-
237 PM MDT SUN AUG 26 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING FOR CENTRAL AND EASTERN IDAHO DUE TO LOW HUMIDITY AND MODERATE GUSTY WIND...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING. 

A COLD FRONT IS PASSING THROUGH IDAHO THIS AFTERNOON AND EVENING.
THE FRONT WILL INCREASE WIND GUSTS TO 30 TO 40 MPH. AFTERNOON
HUMIDITY IS APPROACHING THE 15 PERCENT LEVEL. WHEN THESE TWO
CONDITIONS COMBINE IN WARM WEATHER...THE RESULT IS EXTREME FIRE
BEHAVIOR.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO DEVELOP. A COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KPIH 270359
RFWPIH

RED FLAG WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
959 PM MDT SUN AUG 26 2007


IDZ405>407-409>413-270500-
/O.CAN.KPIH.FW.W.0022.000000T0000Z-070827T0400Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
EAST CENTRAL IDAHO MOUNTAINS-
MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER
BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM-
CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF-
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
CARIBOU RANGE/CARIBOU NF-
959 PM MDT SUN AUG 26 2007

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE RED
FLAG WARNING. 

WINDS AND RELATIVE HUMIDITY VALUES ARE NO LONGER REACHING CRITICAL
VALUES...THUS THE RED FLAG WARNING IS NO LONGER IN EFFECT.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Aug 25, 2:45 PM MDT, 6 hours 10 minutes earlier.

Area forecast discussion, Aug 25, 2:45 PM MDT, 6 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
245 PM MDT SAT AUG 25 2007

.DISCUSSION...

IMPRESSIVE WARMING OCCURRING OVER MUCH OF THE AREA AS A SHORTWAVE
RIDGE MOVES OVERHEAD. MEANWHILE...A COLD FRONT AND ASSOCIATED
SHORTWAVE TROUGH IS APPROACHING THE PACIFIC NORTHWEST COAST. WINDS
WILL BECOME INCREASINGLY GUSTY ON SUNDAY AS THIS FRONT APPROACHES
THE AREA. NO THUNDERSTORMS ARE EXPECTED SINCE THE ATMOSPHERE IS
TOO DRY.

UPPER RIDGE WILL BUILD BACK OVER THE WESTERN U.S. BEGINNING ON
MONDAY. MONSOONAL MOISTURE WILL SLOWLY INCREASE OVER THE REGION ON
MONDAY AND TUESDAY WITH A MORE NOTICEABLE PUSH OF MOISTURE
OCCURRING WEDNESDAY AND BEYOND. AS A RESULT...WILL MENTION
THUNDERSTORM ACTIVITY AS DRY MONDAY AND TUESDAY WITH -TSRA
WEDNESDAY AND BEYOND DUE TO THE AMOUNT OF MOISTURE MOVING UP.

VALLE

&&

.AVIATION...WIDESPREAD VFR CONDITIONS ARE EXPECTED OVER THE
AREA...WITH THE ONLY EXCEPTION BEING KSUN OVERNIGHT. DIURNAL
NORTHWEST WINDS WILL PULL SMOKE OVER THE AIR TERMINAL...WITH
CONDITIONS DROPPING INTO THE MVFR/IFR RANGE OVERNIGHT.

CANTIN

&&

.FIRE WEATHER...A PACIFIC WEATHER SYSTEM WILL SWING THROUGH THE
REGION SUNDAY. AHEAD OF THIS SYSTEM VERY WARM AND GUSTY SOUTHWEST
FLOW WILL AFFECT MUCH OF THE REGION...WITH CRITICAL CONDITIONS OVER
ZONES 405...406...AND 407. THESE CONDITIONS WILL LINGER INTO THE
EVENING...AND A RED FLAG WARNING REMAINS IN EFFECT. A COLD FRONT
WILL SWING THROUGH THE AREA SUNDAY. THE FRONT...ALONG WITH STRONG
WINDS ALOFT...WILL GENERATE A PERIOD OF CRITICAL FIRE WEATHER
CONDITIONS FOR VIRTUALLY ALL AREAS. THE BEST CHANCE FOR CRITICAL
CONDITIONS WILL BE OVER CENTRAL IDAHO AND ZONE 410. MARGINAL
CONDITIONS WILL EXIST ELSEWHERE. THE TIMING OF THE WINDS/LOW RH
COMBINATION ASSOCIATED WITH THE FRONT WILL BEGIN AROUND NOON AND
LINGER THROUGH THE EVENING. FREQUENT WIND GUSTS UP TO 35 MPH AND
SUSTAINED WINDS OF 15 TO 25 MPH WILL BE COMMON.

CANTIN

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR IDZ405>407-409>413.

RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR IDZ405>407.

&&
Hazardous weather outlook, Aug 25, 6:30 AM MDT, 14 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
630 AM MDT SAT AUG 25 2007

IDZ017>025-031-032-261200-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
630 AM MDT SAT AUG 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING DUE TO LOW HUMIDITY AND MODERATE GUSTY WIND IS IN
EFFECT FOR THE SALMON-CHALLIS NATIONAL FOREST...THE NORTHERN PARTS
OF THE SAWTOOTH NATIONAL FOREST...AND ADJACENT BLM LANDS.  SEE THE
LATEST RED FLAG WARNING FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FIRE WEATHER WATCH IS IN EFFECT SUNDAY AFTERNOON AND EVENING DUE
TO LOW HUMIDITY AND MODERATE TO STRONG GUSTY WIND.  A DRY COLD FRONT
IS EXPECTED TO CROSS THE STATE ON SUNDAY AFTERNOON.  ALL PARTS OF
CENTRAL AND EASTERN IDAHO ARE PART OF THIS FIRE WEATHER WATCH.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

Nearby

Red Flag Warnings in Idaho, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.